# SDR P2EA99077

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2125
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MDW - FLT 703 - ABORTED TAKEOFF AT 103 KNOTS DUE TO FAILURE OF THE NR 1 GENERATOR BUS TRANSFER SYSTEM.  THE NR 4 MAIN TIRE BLEW OUT DURING ABORTED TAKEOFF.  REMOVED AND REPLACED NR 1 GENERATOR CONTROL UNIT IAW MM 24-21-81.  OPS CHECK NORMAL.  REMOVED AND REPLACED NR 4 MAIN TIRE IAW MM 32-45-11.  (M)
